Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 74, Number 249
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Failure of the discrete maximum principle for an elliptic finite element problem
Andrei Drăgănescu, Todd F. Dupont and L. Ridgway Scott PDF
Math. Comp. 74 (2005), 1-23
A finite element method for nearly incompressible elasticity problems
Dietrich Braess and Pingbing Ming PDF
Math. Comp. 74 (2005), 25-52
A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems
Vivette Girault, Béatrice Rivière and Mary F. Wheeler PDF
Math. Comp. 74 (2005), 53-84
Convergence of a continuous Galerkin method with mesh modification for nonlinear wave equations
Ohannes Karakashian and Charalambos Makridakis PDF
Math. Comp. 74 (2005), 85-102
First and second order error estimates for the Upwind Source at Interface method
Theodoros Katsaounis and Chiara Simeoni PDF
Math. Comp. 74 (2005), 103-122
Numerical treatment of realistic boundary conditions for the eddy current problem in an electrode via Lagrange multipliers
Alfredo Bermúdez, Rodolfo Rodríguez and Pilar Salgado PDF
Math. Comp. 74 (2005), 123-151
Absorbing boundary conditions for the wave equation and parallel computing
Martin J. Gander and Laurence Halpern PDF
Math. Comp. 74 (2005), 153-176
Mathematical analysis of absorbing boundary conditions for the wave equation: the corner problem
Olivier Vacus PDF
Math. Comp. 74 (2005), 177-200
An extension and analysis of the Shu-Osher representation of Runge-Kutta methods
L. Ferracina and M. N. Spijker PDF
Math. Comp. 74 (2005), 201-219
Accurate solution of polynomial equations using Macaulay resultant matrices
Guðbjörn F. Jónsson and Stephen A. Vavasis PDF
Math. Comp. 74 (2005), 221-262
Improved methods and starting values to solve the matrix equations $X\pm A^*X^{-1}A=I$ iteratively
Ivan G. Ivanov, Vejdi I. Hasanov and Frank Uhlig PDF
Math. Comp. 74 (2005), 263-278
Recovering signals from inner products involving prolate spheroidals in the presence of jitter
Dorota Da̧browska PDF
Math. Comp. 74 (2005), 279-290
The inexact, inexact perturbed, and quasi-Newton methods are equivalent models
Emil Cǎtinaş PDF
Math. Comp. 74 (2005), 291-301
A solution to certain polynomial equations with applications to nonlinear fitting
Chris Connell PDF
Math. Comp. 74 (2005), 303-319
Directions for computing truncated multivariate Taylor series
Richard D. Neidinger PDF
Math. Comp. 74 (2005), 321-340
Real orthogonal polynomials in frequency analysis
C. F. Bracciali, Xin Li and A. Sri Ranga PDF
Math. Comp. 74 (2005), 341-362
Maaß cusp forms for large eigenvalues
Holger Then PDF
Math. Comp. 74 (2005), 363-381
On the absolute Mahler measure of polynomials having all zeros in a sector. II
Georges Rhin and Qiang Wu PDF
Math. Comp. 74 (2005), 383-388
The arithmetic of Jacobian groups of superelliptic cubics
Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel PDF
Math. Comp. 74 (2005), 389-410
Determining the $2$-Sylow subgroup of an elliptic curve over a finite field
J. Miret, R. Moreno, A. Rio and M. Valls PDF
Math. Comp. 74 (2005), 411-427
Modular equations for hyperelliptic curves
P. Gaudry and É. Schost PDF
Math. Comp. 74 (2005), 429-454
Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero
Amod Agashe and William Stein; with an Appendix by J. Cremona; B. Mazur PDF
Math. Comp. 74 (2005), 455-484
Applications and adaptations of the low index subgroups procedure
Marston Conder and Peter Dobcsányi PDF
Math. Comp. 74 (2005), 485-497
Construction of CM Picard curves
Kenji Koike and Annegret Weng PDF
Math. Comp. 74 (2005), 499-518

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical methods, by Germund Dahlquist and Åke Björck.
Mathematical and computational methods for compressible flow, by M. Feistauer, J. Felcman and I. Straskraba.
Reviewer: Lothar Reichel
Reviewer: Douglas Enright
Review information PDF
Math. Comp. 74 (2005), 519-520